Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prescribed penicillin for throat infection, tonsillitis with swollen throat. Can the penicillin make it worst?

Dr gave me peniccillin on monday for infection in my tnroat. He checked me up n said I ve got tonsills infection. I have felt nothing but worse pains till this morning, my throat tonsill is swollen n raw. I went bk to see him this morning only to hear that theres nothing he can do but to keep taking the drug it will heal. Can a penicillin make u worse because it cures u?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
penicillin will not make it worse.
keep taking the antibiotic, it usually takes 2 days to start acting.
Dr Rajkishori Godhi.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor